Thermoelastic waves in a constrained isotropic plate: Incompressibility at uniform temperature

Scott, N. H. and Salnikov, V.V. (2006) Thermoelastic waves in a constrained isotropic plate: Incompressibility at uniform temperature. Quarterly Journal of Mechanics and Applied Mathematics, 59 (3). pp. 359-375. ISSN 0033-5614

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science
Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 01 Aug 2006
Last Modified: 21 Apr 2020 19:52
URI: https://ueaeprints.uea.ac.uk/id/eprint/17257
DOI: 10.1093/qjmam/hbl006

Actions (login required)

View Item View Item